# SDR DALA2025030401692

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,069 hours, 24,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 404002
- Part serial: 1469
- Condition: Empty
- Location: Zone 800
- Part time: 5,289 hours, 1,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 R2 DOOR ASSIST CYLINDER EMPTY. CORRECTIVE ACTION: R/R EMER PWR RESERVOIR PER B757 AMM 52-11. (6876278)
